# SDR AALA20110317TUL08

- Difficulty date: March 17, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WINDOW PAN STATIONS 1079 TO 1089 LEFT.  INSTALLED DOUBLER PER AARD 53-10-00-25.
